# SDR AALA202407291038

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 26,322 hours, 12,128 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Reads Low
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PLS DUE TO A FUEL USED / FUEL ON BOARD DISAGREE ECAM MESSAGE. FLIGHT CREW ACCOMPLISHED FUEL LEAK PROCEDURE AND REPORTED THAT AT DIVERSION FUEL INDICATED IN LEFT TANK WAS OFF BY 1300 LBS. FROM RIGHT TANK. THE AIRCRAFT LANDED SAFELY AT PLS WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED WALK AROUND AND VERIFIED NO FUEL LEAKS PER TSM 28-11-00. PERFORMED FUEL TRANSFER PER AMM 28-25-00 AND VERIFIED QUANTITIES CHECKS GOOD. ACCOMPLISHED TSM 28-11-00 FOR FUEL QUANITY INDICATION COMPUTER AND ALL QUANITIES CHECK OK.
